DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
RIMS Kokyuroku >
Theory of Nonlinear Evolution Equation and Its Applications >

Access count of this item: 63

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/99277

Full text link:

File Description SizeFormat
0579-12.pdf815.46 kBAdobe PDFView/Open
Title: L$^2$-Solutions for Nonlinear Schrodinger Equations and Nonlinear Groups
Authors: Tsutsumi, Yoshio
Author's alias: 堤, 誉志雄
Issue Date: Dec-1985
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 579
Start page: 170
End page: 185
URI: http://hdl.handle.net/2433/99277
Appears in Collections:Theory of Nonlinear Evolution Equation and Its Applications


Export to RefWorks

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Powered by DSpace 3.2.0 and JAIRO Crawler-List version 1.1
All items in KURENAI are protected by original copyright, with all rights reserved, unless otherwise indicated.
Feedback